I posted this in someones space and then figured I would share it with all you in case you are affected or know someone that is.
There is a class action lawsuit for people that have had MRI's with contrast and developed what they call "Nephrogenic Systemic Fibrosis". Google it and you can read all about it. It is caused by the dye "gadolinium" used in the mri's with contrast. Check it out if you think you might be affected.
I had been receiveing an email from someone on mri and dye constrast. now my symtoms (symptoms) make sense. i had one done in the left arm 5 years ago and had all these symtoms (symptoms) later come out that we did not know what was causing it i have been to the skin doctor numerous times on the rashes. than i had such joint pain in my ankles that i could hardly stand it. i mentioned it to my doctor. i would be up have the night with pain. only way to calm it down was to walk around. now last week i had a nother mri with the dye contrast in my spine. now i have broke out all around my neck and last night i woke up again with this extreme pain in my ankles again.
the first time I had contrast my throat and nose swelled almost shut and I got hives. the third time I got contrast was in november and I have had a had an itchy rash on my chest and now I'm freaking out right now thinking I have what you are talking about.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.